Mirena coil and leaky breasts?

Hi Everyone, I'm relatively new here so I'm sorry if this has been asked before. I was diagnosed with endo 2 1/2 yrs ago, finally resorted to the coil 2 months ago. I had the mirena coil fitted at the end of March. I had my 6 week check all seemed fine, I bled for the first 6 weeks, had a week with none and now bleeding again although this is when my period should have been so putting it down to that. I've had on/off cramping and pain - mainly around my ovaries. But for the last couple of days I've had very sore, burning breasts and started leaking milk from one of them! My youngest child is 19 months and I didn't end up breast feeding her, I'm definitely not pregnant. I just wondered if anyone else had experienced similar things to me, maybe looking for some reassurance about the leaky breasts although I am going to book to see my doctor just to be sure. TIA xx

5 Replies

  • Mine did it for about the first 10 weeks. Looked a bit like colostrum. Has settled down a bit now though. X

  • Oh and I'm definitely not pregnant!

  • Thank you for your reply, it's reassuring to know it's not just me! X

  • I've had my coil since Feb 15 (from my experience, the bleeding does get much better, and pain too!), during this time I have had breast screening, check ups & scans for other non-related things with my chest but recently I've started getting leaky breasts too!!! I've never been pregnant or anything and my GP said it can just happen with hormone changes and as long as it is not excessive and I have no other symptoms i was told to just keep an eye on it xx

  • Hello Sel86, sorry to hear you're not feeling well.

    I have endo too. As far as I am aware, the coo is not a treatment for should also be aware that it has an abortifacient effect, which the docs don't usually tell you, and that the hormones in it are artificial and most similar to testosterone, more so than to female sex hormones. Then you can make an informed decision about it.

    There is an excellent book called "The Bitter Pill" by Dr Ellen Grant, a GP, which details the extensive damage that artificial sex hormones have done and continue to do to women. I think her book is out of print but may be online. For example, the Pill was originally trial led on both women and men. There were a coup of deaths among the women b they carried on the trial. Among the men, there was shrinkage of the penis and testicles and so they stopped the male trial.

    Artificial sex hormones cause cancer and other problems, they are not good for us and when we take so much care of our food and health it doesn't make sense to take them.

    Good luck, I hope you can get better help for the endo, perhaps it's the right time for endoscopic surgery?

You may also like...